Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from colitis. Have constipation, fluttering feeling in stomach. Fatigue, mood swings. Pregnancy chances?

Hi there. For 2 months now I have problems with my stomach . I have always had constipation and I colitis but this time is different. I have fluttering feeling in my stomach almost constantly. I thought that I was pregnant as it felt like early pregnancy baby movement. Two test negative, even went for ultrasound - nothing. I feel tired, bad mood swings, severe stomach pain tonight.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like you are having gastritis, which also explains the stomach pain. Please follow these suggestions
1. Tab pantoprazole 40 mg once a day before food to be taken for a week
2. Avoid milk, milk products and spicy food items
3. Avoid bending exercises till you are better
4. Have smaller meals 5 times a day instead of one large meal three times daily

I hope I was of help

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor